# SDR ASAA2016010414641

- Difficulty date: January 4, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 36,017 hours, 10,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF T/C 78233008, EMERGENCY LIGHT BATTERY PACK M1675 WHICH PROVIDES POWER FOR L1 DOOR EXIT SIGN, L-1 SLIDE LIGHT, AND L1 DOOR EXIT LOCATOR SIGN FAILS AFTER APPROXIMATELY 60 SECONDS OF OPERATION.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW BATTERY AND CHARGER REF AMM 33-51-06, OPS CK GOOD.
